MathSciNet Relay Station
MathSciNet bibliographic data
MR2499193 35B27 (35K55 35R60 60H15)
Delarue, François; Rhodes, Rémi Stochastic homogenization of quasilinear PDEs with a spatial degeneracy. Asymptot. Anal. 61 (2009), no. 2, 61–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement